# SDR USAA070033

- Difficulty date: January 11, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,033 hours, 57,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 747 + 3 INCHES STRINGER 24R CRACKED.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 31, DEFECT SIZE:  4 INCHES.
